On Products of Summability Methods.

M.S. Ramanujan

Mathematische Zeitschrift (1958)

  • Volume: 69, page 423-428
  • ISSN: 0025-5874; 1432-1823

How to cite


Ramanujan, M.S.. "On Products of Summability Methods.." Mathematische Zeitschrift 69 (1958): 423-428. <http://eudml.org/doc/169753>.

author = {Ramanujan, M.S.},
journal = {Mathematische Zeitschrift},
keywords = {Series},
pages = {423-428},
title = {On Products of Summability Methods.},
url = {http://eudml.org/doc/169753},
volume = {69},
year = {1958},

AU - Ramanujan, M.S.
TI - On Products of Summability Methods.
JO - Mathematische Zeitschrift
PY - 1958
VL - 69
SP - 423
EP - 428
KW - Series
UR - http://eudml.org/doc/169753
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.